ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Ayyer, Arvind and Prasad, Amritanshu and Spallone, Steven (2017) Representations of symmetric groups with non-trivial determinant. In: JOURNAL OF COMBINATORIAL THEORY SERIES A, 150 . pp. 208-232.

Prasad, Amritanshu and Singla, Pooja and Spallone, Steven (2015) Similarity of Matrices Over Local Rings of Length Two. In: INDIANA UNIVERSITY MATHEMATICS JOURNAL, 64 (2). pp. 471-514.

This list was generated on Thu Aug 6 01:40:33 2020 IST.